# SDR HNAA2015062200200

- Difficulty date: June 22, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 49,637 hours, 59,241 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 STALL SYS FAIL AND STICK PUSHER FAIL, CAUTION LIGHT ILLUMINATED.  POWERED DOWN STALL SYSTEM.  CHECKED VANE ALIGNMENT.  POWERED UP SYSTEM.  PERFORMED SYSTEM CHECK.  ALL CHECKED OK AT THIS TIME.  OK FOR SERVICE.
